# SDR ASAA2025072259648

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 11,571 hours, 3,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS 16DEF ROW IS MISSING EXIT ROW SMALL PLASTIC COVER. GROUNDED - YES. REPLACED RT FWD EMERGENCY EXIT LIGHT COVER. OPS CK NRML. REF 33-51-01-960-801.
